# SDR FDEA201609183294

- Difficulty date: September 18, 2016
- Submitted: September 19, 2016
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 66,872 hours, 16,216 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, OTBD FWD HINGE, WING SIDE, LOWER MOUNT OTBD HOLE BORE CORRODED.  REWORKED AND FOUND OUT OF LIMITS IAW CMM 57-44-09.   A REPAIR BUSHING WAS FABRICATED  AND INSTALLED IAW EA 1-5750-T0328319 PART 1 STEP 1A AND STEP 1.
